# SDR CALA9801788

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Corroded
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 7 SPOILER ATTACH SUPPORT BRACKET CORRODED.  THE SUPPORT BRACKET WAS REMOVED AND REPLACED IAW SRM 51-30-2.
